# SDR SWAA2020101215056

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,163 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC ON LEADING EDGE STA 105.26 AT RT HORIZONTAL STABILIZER (1 EA).  REPLACED LEADING EDGE RIB LOCATED ON LEADING EDGE STA 105.26 AT RT HORIZONTAL STABILIZER (1EA), IAW B737-700 SRM 51-40-0; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A.
